加载中…
Let be the symmetric group on points. Deza and Frankl [M. Deza and P. Frankl, On the maximum number of permutations with given maximal or minimal distance, J. Combin. Theory Ser. A 22 (1977) 352–360] proved that if ${\cal F}S_n|{\cal F}|\leq(n-1)!$. In this paper we consider the -analogue version of this result. Let be the -dimensional row vector space over a finite field and the general linear group of degree . A set ${\cal F}_q\subseteq GL_n(_q)T,S\in{\cal F}_q\alpha\in _q^n\alpha T=\alpha S{\cal F}_qGL_n(_q)|{\cal F}q|\leq q^{(n-1)n/2}\prod{i=1}^{n-1}(q^i-1)$.

生成讲解博客的中文版本

生成AI智能校验的中文版本